hello, i am mother i have a son who has ADHD, he is 7 years old. He has always been an active child but i have problem cause he has stopped eating. I would like to know if there is anyone else who had simular experiences.
Is your son taking stimulant medications? Loss of appetite and weight loss is a common side effect of stimulants, and one of the reasons why medications alone cannot treat ADHD. ADHD is sometimes caused by a deficiency in certain nutrients and can only get worse if the child is not eating. Talk to your son’s doctor and see if the dosage of the medication can be reduced.
Your son can start replenishing the lost nutrients with the right ADHD diet. Not only do ADHD diets contain foods that can correct some nutritional deficiencies; they also eliminate harmful food substances like artificial additives, gluten and wheat, which are known to trigger ADHD symptoms. Going on an ADHD diet will mean having to give up a lot of favorite foods, like pasta and ice cream, but it doesn’t necessarily have to mean eating bland, boring food forever. I just recently wrote a blog post on ten cookbooks for ADHD diets **************** that can show you how to make nutritious but delicious ADHD-friendly dishes, as well as tips on how to do an ADHD diet.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.